# SDR FDEA201204301686

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 49,437 hours, 10,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED BATTERY TEST DURING PRE-FLT TEST 'EMERG BATT LO' ALERT DISPLAYED.  R & R EMERGNCY LIGHTS POWER SUPPLY IAW AMM 33-51-01-4-0 & OPS TESTED GOOD.  ACFT OK FOR SERVICE.
